# SDR ASAA0210284

- Difficulty date: November 6, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND CEILING SHROUD PANEL SUPPORT AT BODY STATION 520, RBL 30 - RBL 61 CORRODED.  REMOVED AND REPLACED CEILING SHROUD PANEL SUPPORTS IAW SRM.
